# SDR UHLA2010020400004

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 12,946 hours, 7,123 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 4741534
- Part serial: 0158BS
- Condition: Faulty
- Location: Cargo Bay
- Part time: 12,946 hours, 7,123 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT AT FL370 RECEIVED EICAS MESSAGE "CRG AFT FIRE DET FAIL".  FWD CRG FIRE EXT SYS ALREADY ON MEL.  QRH REQUIRES LANDING AT NEAREST SUITABLE AIRPORT, INFORMED ATC AND DECLARED AN EMERGENCY AFTER REQUESTING A LANDING IN STL.  LANDING UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED THE LOW RATE CARGO FIRE BOTTLE.
